# SDR IPXA2019042644412

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,041 hours, 16,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHT HAS SEVEN INOP BULBSRELAMPED SEVEN BULBS IN EMERGENCY LIGHT PER AMM 33-51-01-2
